# SDR LR7A02079

- Difficulty date: October 26, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 24,709 hours, 13,564 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: 3851872
- Condition: Cracked
- Location: Fs817e
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION PER HSP5338 FOUND RH SUPPORT ANGLE CRACKED.  FS817E, RBL73, WL204.REPLACED ANGLE IAW SRM SMP 583-51-60, AND 51-70.  NR0064.
